# SDR DALA2024090608761

- Difficulty date: September 2, 2024
- Submitted: September 6, 2024
- Operation: Air carrier
- Aircraft: N801NW
- Make and model: Airbus A330-323
- Aircraft serial: 0524
- Aircraft time: 89,492 hours, 11,717 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Cover
- Condition: Damaged
- Location: Oxygen Bottle
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3301 7A O2 CONTAINER COVER HINGE DAMAGED. CORRECTIVE ACTION: EMOVED AND REPLACED OXYGEN CONTAINER ASSY AT LOC 7A REF A330 AMM 35-21. OPS CHECK NORMAL. (6145392)
